Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 15, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 19, 2024, 1:38 PM MDT for Baca County, Bent County, Prowers County, Colorado. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2024, 1:38 PM MDT (19:38 UTC)
- Expired
- May 19, 2024, 2:45 PM MDT
- In force
- 67 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Baca County, CO, Bent County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 190 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.6 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 226 J/kg
- Mixed-layer CIN
- -383 J/kg
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 336 m²/s²
- 0-3 km storm-relative helicity
- 414 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted.
446
WUUS55 KPUB 191938
SVRPUB
COC009-011-099-192045-
/O.NEW.KPUB.SV.W.0015.240519T1938Z-240519T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
138 PM MDT Sun May 19 2024
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
Southern Prowers County in southeastern Colorado...
Baca County in southeastern Colorado...
Southeastern Bent County in southeastern Colorado...
* Until 245 PM MDT.
* At 138 PM MDT, a severe thunderstorm was located near Springfield,
moving northeast at 35 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Campo, Two Buttes, Two Buttes
Reservoir, and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10288 3758 10293 3805 10205 3700 10204
TIME...MOT...LOC 1938Z 244DEG 29KT 3747 10260
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Hodanish5 follow-up statements
524
WWUS55 KPUB 191950
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
150 PM MDT Sun May 19 2024
COC009-011-099-192045-
/O.CON.KPUB.SV.W.0015.000000T0000Z-240519T2045Z/
Prowers CO-Baca CO-Bent CO-
150 PM MDT Sun May 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR SOUTHERN PROWERS...BACA AND SOUTHEASTERN BENT COUNTIES...
At 149 PM MDT, a severe thunderstorm was located near Two Buttes, or
9 miles northeast of Springfield, moving northeast at 35 mph. Other
strong to severe storms were noted over far southern Baca county and
were moving northeast at 35 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Springfield, Walsh, Pritchett, Vilas, Campo, Two Buttes, Two Buttes
Reservoir, and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10288 3758 10293 3805 10205 3700 10204
TIME...MOT...LOC 1949Z 244DEG 29KT 3751 10250
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Hodanish082
WWUS55 KPUB 192001
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
201 PM MDT Sun May 19 2024
COC011-192010-
/O.CAN.KPUB.SV.W.0015.000000T0000Z-240519T2045Z/
Bent CO-
201 PM MDT Sun May 19 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BENT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3700 10266 3769 10271 3805 10205 3700 10204
TIME...MOT...LOC 2000Z 244DEG 29KT 3755 10240
$$
COC009-099-192045-
/O.CON.KPUB.SV.W.0015.000000T0000Z-240519T2045Z/
Prowers CO-Baca CO-
201 PM MDT Sun May 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR SOUTHERN PROWERS AND BACA COUNTIES...
At 200 PM MDT, a severe thunderstorm was located over Two Buttes, or
15 miles northeast of Springfield, moving northeast at 35 mph.
Another severe storm was located over far southeast Baca county.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Springfield, Walsh, Vilas, Campo, Two Buttes, Two Buttes Reservoir,
and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10266 3769 10271 3805 10205 3700 10204
TIME...MOT...LOC 2000Z 244DEG 29KT 3755 10240
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Hodanish164
WWUS55 KPUB 192015
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
215 PM MDT Sun May 19 2024
COC009-099-192045-
/O.CON.KPUB.SV.W.0015.000000T0000Z-240519T2045Z/
Prowers CO-Baca CO-
215 PM MDT Sun May 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR SOUTHEASTERN PROWERS AND EASTERN BACA COUNTIES...
At 215 PM MDT, a severe thunderstorm was located 8 miles east of Two
Buttes, or 15 miles northwest of The Saunders Elevator, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Walsh, Vilas, Two Buttes, and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10243 3736 10255 3785 10242 3805 10205
3700 10204
TIME...MOT...LOC 2015Z 244DEG 29KT 3760 10226
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish131
WWUS55 KPUB 192032
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
232 PM MDT Sun May 19 2024
COC009-099-192045-
/O.CON.KPUB.SV.W.0015.000000T0000Z-240519T2045Z/
Prowers CO-Baca CO-
232 PM MDT Sun May 19 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM MDT
FOR SOUTHEASTERN PROWERS AND EASTERN BACA COUNTIES...
At 232 PM MDT, a severe thunderstorm was located 13 miles north of
The Saunders Elevator, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Walsh, Vilas, and Stonington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10243 3736 10255 3779 10220 3786 10206
3700 10204
TIME...MOT...LOC 2032Z 244DEG 29KT 3766 10210
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hodanish666
WWUS55 KPUB 192039
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
239 PM MDT Sun May 19 2024
COC009-099-192049-
/O.EXP.KPUB.SV.W.0015.000000T0000Z-240519T2045Z/
Prowers CO-Baca CO-
239 PM MDT Sun May 19 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PROWERS AND
EASTERN BACA COUNTIES WILL EXPIRE AT 245 PM MDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
&&
LAT...LON 3700 10243 3736 10255 3779 10220 3786 10206
3700 10204
TIME...MOT...LOC 2039Z 244DEG 29KT 3768 10205
$$
HodanishWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 11:27 AM MDT, 2 hours 11 minutes earlier. Its key messages:
- Warm, dry, and windy conditions expected today, with a medium chance (40-59%) for isolated thunderstorms, a few severe, across the eastern plains this afternoon.
- A few storms will develop during the afternoon on Monday, mainly north of Highway 50, with the highest probability being over the Palmer Divide.
- Critical fire weather conditions will be possible for the lower elevations of the Sangres and within the Wet Mountain Valley on Monday from afternoon through early evening.
- A frontal boundary will be pushing through Monday night, which will usher in some cooler temps for Tuesday and Wednesday.
- There will be an uptick in thunderstorm activity on Tuesday with some high elevation snow, followed by an overall drier pattern for SE Colorado from Wednesday through Saturday.
Area forecast discussion, May 19, 11:27 AM MDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1127 AM MDT Sun May 19 2024 .KEY MESSAGES... - Warm, dry, and windy conditions expected today, with a medium chance (40-59%) for isolated thunderstorms, a few severe, across the eastern plains this afternoon. - A few storms will develop during the afternoon on Monday, mainly north of Highway 50, with the highest probability being over the Palmer Divide. - Critical fire weather conditions will be possible for the lower elevations of the Sangres and within the Wet Mountain Valley on Monday from afternoon through early evening. - A frontal boundary will be pushing through Monday night, which will usher in some cooler temps for Tuesday and Wednesday. - There will be an uptick in thunderstorm activity on Tuesday with some high elevation snow, followed by an overall drier pattern for SE Colorado from Wednesday through Saturday. && .SHORT TERM /THROUGH TONIGHT/... Issued at 430 AM MDT Sun May 19 2024 Upper trough is situated across the western CONUS at this time, with southwesterly flow in place across the region. In this setup, a steady stream of mid/upper level moisture is currently moving across southern Colorado, with this resulting in mainly mid clouds passing overhead. Radar trends have noted weak returns early this morning, but don't think much is reaching the surface given some drier air in place. That being said, can't rule out a sprinkle or two early this morning, before these clouds clear out later this morning. Sunny skies with additional warming will support above normal warmth today. This warmth along with dry and windier conditions will support critical fire weather conditions over much of southern Colorado. As previously noted, fuels across most of southern Colorado are not critical at this time, with fire weather headlines not needed today. Still keeping a close eye on isolated thunderstorm development across mainly the far southeast plains this afternoon. Early morning instability/moisture axis does expand back west/northwest this morning and with daytime mixing, will see current CIN place erode. However, with daytime mixing, will also see much drier air push east across the plains, focusing the higher moisture and instability just to the east in Kansas. As has been noted with previous forecasts, there still looks to be a medium chance (40-59%) for isolated thunderstorms to develop before this moisture/instability gets pushed east. This development will be focused along the moisture discontinuity, as a shortwave trough looks to push across the region. Feel fairly confident of this possibility given recent trends with short term and hires data, including HREF paintballs indicating several members developing precip this afternoon. At this time, the highest chances are from around noon through 3 PM, along and east of a Kim to Lamar line. Given the extent of the instability and shear, anticipate the strongest storms to be capable of producing hail to the size of half dollars and wind gusts up to 60 mph. By mid to late afternoon, focus and instability/moisture shift east, quickly ending the threat of severe weather. && .LONG TERM /MONDAY THROUGH SATURDAY/... Issued at 430 AM MDT Sun May 19 2024 Monday through Tuesday... An approaching major shortwave trough is going to cause winds to increase out of the southwest across the region, and especially for the higher terrain. This will allow for lower RH values and gusty winds to lead to fire weather conditions becoming widespread across the lower elevations of the Sangre de Cristo Mountains (below 7500 ft) and within the Wet Mountain Valley by afternoon and continuing into the early evening hours on Monday. Some mid-level moisture advection, combined with orographic lifting will provide the development of thunderstorms, mainly for the higher terrain and areas north of Highway 50. When looking and CAM guidance, the area that appears to have a higher probability of thunderstorms will be over the Palmer Divide area. These thunderstorms should be more isolated in nature and mostly confined to the mountains, although there could be a few storms that move out over the adjacent valleys and plains. Given how dry the lower levels with inverted V profile reflected in the soundings, there could be some strong and gusty outflow winds produced by the collapsing of some of these showers/storms. Downsloping winds out of the southwest winds will also help to adiabatically warm the lower levels, and there could be some locations approaching the 90 degree mark for highs on Monday across the plains. A frontal boundary associated with this major shortwave trough will move through by later in the night on Monday, which will allow for winds to switch to a more northerly direction over the plains and advect in some cooler temperatures with highs around 10 degrees cooler from where they will be on Monday. The progression of the wave, with an U/L low propagating to the north of the region will help to ramp up northwesterly flow with colder air aloft and give way to an uptick in thunderstorm activity on Tuesday, especially over the plains by later in the evening. Wednesday through Saturday... The pattern is going to remain overall active, with a series of shortwaves passing just to the north of the region and provide a few thunderstorms over the higher terrain. Otherwise, it will be generally drier for most areas as the southwesterly winds continue to keep SE Colorado more dryslotted, with most of the thunderstorm activity remaining over the northern half of the state. Temperatures will remain right around the seasonal average for perhaps a few degrees cooler across the mountains and yet a few degrees warmer for the lower elevations throughout this period in the forecast as an overall longwave trough remains in place over most of the CONUS. Given the gusty southwesterly winds continuing over the higher terrain, there could also be fire weather conditions possible during the afternoon and evening hours on Wednesday and through Saturday over the one location where fuels are still critical; elevations below 7500 ft in the Sangres and Wet Mountain Valley. -Stewey && .AVIATION /18Z TAFS THROUGH 18Z MONDAY/... Issued at 1120 AM MDT Sun May 19 2024 VFR conditions anticipated across mouch of the forecast area over the next 24 hrs, including the three main TAF sites of KCOS, KPUB and KALS. Southwest winds will be on the increase this afternoon at terminal sites with gusts 22-27 kts expected from 20z until around 02z. A few thunderstorms may develop across the far eastern plains this afternoon near the KS border, between 20-23z, but are expected to quickly push east-northeast into KS. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Monday afternoon through Monday evening for COZ225. && SHORT TERM...RODRIGUEZ LONG TERM...STEWARD AVIATION...MOORE
Hazardous weather outlook, May 19, 11:32 AM MDT, 2 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1132 AM MDT Sun May 19 2024 COZ058>089-093>099-201300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1132 AM MDT Sun May 19 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight There is a medium chance for isolated thunderstorms, a few severe, across the eastern plains this afternoon. Highest chances are from between 1 PM and 4 PM, along and east of a line stretching from Kim to Eads. The strongest storms will be capable of producing hail to the size of half dollars and wind gusts up to 60 mph. .DAYS TWO THROUGH SEVEN...Monday through Saturday A few storms will develop during the afternoon on Monday, mainly north of Highway 50, with the highest probability being over the Palmer Divide. Critical fire weather conditions will be possible for the lower elevations of the Sangres, below 7500 feet, as well as within the Wet Mountain Valley on Monday from afternoon through early evening, and then for portions of these areas again on Wednesday through Saturday during the afternoon and early evening hours. There will be an uptick in thunderstorm activity on Tuesday with some high elevation snow, followed by an overall drier pattern for southeast Colorado from Wednesday through Saturday. Only light accumulations are anticipated across the highest elevations, with perhaps a few inches for the northern Sawatch Range through the mid part of the week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 27/SIMCOE
In the hours before
Special weather statement, May 19, 1:07 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
107 PM MDT Sun May 19 2024
COZ094-097>099-191945-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
107 PM MDT Sun May 19 2024
...THUNDERSTORMS DEVELOPING OVER THE FAR SOUTHEAST PLAINS COULD
QUICKLY BECOME SEVERE THIS AFTERNOON...
At 102 PM MDT, Doppler radar was tracking a cluster of developing
thunderstorms over eastern Las Animas, Baca and southern Prowers
counties. These storms will have the potential to rapidly intensify
and become severe as they move northeast at 35 mph.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3747 10347 3814 10205 3812 10204 3701 10207
3700 10344
TIME...MOT...LOC 1906Z 243DEG 34KT 3747 10283
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HodanishSpecial weather statement, May 19, 1:28 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
128 PM MDT Sun May 19 2024
COZ098-099-192000-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
128 PM MDT Sun May 19 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL PROWERS AND
NORTHEASTERN BACA COUNTIES THROUGH 200 PM MDT...
At 127 PM MDT, Doppler radar was tracking a strong thunderstorm near
Springfield, moving northeast at 35 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible. Conditions are very favorable for this storm to
intensify and become severe.
Locations impacted include...
Springfield and Two Buttes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3731 10270 3747 10280 3769 10236 3745 10221
TIME...MOT...LOC 1927Z 244DEG 29KT 3743 10267
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
HodanishThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 6:27 PM MDT | Special Weather Statement | PUB | Crowley | 33 min |
| May 18, 7:00 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| May 18, 7:08 PM MDT | Special Weather Statement | PUB | Bent | 37 min |
| May 18, 7:16 PM MDT | Special Weather Statement | PUB | Baca | 29 min |
| May 18, 7:39 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 51 min |
| May 18, 7:49 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 26 min |
| May 18, 7:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 47 min |
| May 18, 8:05 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| May 18, 8:11 PM MDT | Special Weather Statement | PUB | Kiowa | 34 min |
| May 18, 8:32 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 28 min |
| May 18, 8:42 PM MDT | Special Weather Statement | PUB | Kiowa | 33 min |
| May 18, 8:59 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 46 min |
| May 18, 9:07 PM MDT | Special Weather Statement | PUB | Kiowa | 38 min |
| May 18, 9:48 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 27 min |
| May 18, 10:12 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
| May 18, 10:14 PM MDT | Special Weather Statement | PUB | Kiowa | 31 min |
| May 18, 10:38 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 37 min |
| May 18, 10:52 PM MDT | Special Weather Statement | PUB | Kiowa | 38 min |
| May 18, 11:11 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 34 min |
| May 19, 3:26 AM MDT | Fire Weather Watch | PUB | Costilla, Custer, Huerfano, Las Animas, Pueblo, Saguache | 11 hr |
| May 19, 1:07 PM MDT | Special Weather Statement | PUB | Baca, Prowers | 38 min |
| May 19, 1:28 PM MDT | Special Weather Statement | PUB | Baca | 32 min |
| May 19, 2:15 PM MDT | Red Flag Warning | PUB | Costilla, Custer, Huerfano, Las Animas, Pueblo, Saguache | 30 hr |
| May 19, 2:34 PM MDT | Special Weather Statement | PUB | Elbert | 26 min |
| May 19, 3:12 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.